Very Slowly Varying Functions. (Short Communications).
Aequationes mathematicae, Tome 8 (1972), pp. 191-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136279,
author = {P. Erd\"os and J. Marshall Ash and L.A. Rubel},
title = {Very {Slowly} {Varying} {Functions.} {(Short} {Communications).}},
journal = {Aequationes mathematicae},
pages = {191--192},
year = {1972},
volume = {8},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136279/}
}
P. Erdös; J. Marshall Ash; L.A. Rubel. Very Slowly Varying Functions. (Short Communications).. Aequationes mathematicae, Tome 8 (1972), pp. 191-192. http://geodesic.mathdoc.fr/item/AM2_1972__8_136279/